[1] |
Li-Wan-Hui, ZHANG Jing, LI Yi, LIN Lei.
Drafts origin structure analysis of the Journal of East China Normal University (Nature Science) based on the citation statistics in the past 10 years
[J]. Journal of East China Normal University(Natural Sc, 2015, 2015(6): 4-10.
|
[2] |
LI Wan-hui, ZHANG Jing, LI Yi, WANG Shan-ping.
Statistical analysis of SCI citation of Journal of East China Normal University (Nature Science Edition)
[J]. Journal of East China Normal University(Natural Sc, 2014, 2014(3): 152-158.
|
[3] |
ZOU Li-min, FENG Yu-ming.
Inequalities for unitarily invariant norms
[J]. Journal of East China Normal University(Natural Sc, 2011, 2011(5): 1-4.
|
[4] |
WANG Hong-xing.
Rank characterizations of some matrix partial orderings
[J]. Journal of East China Normal University(Natural Sc, 2011, 2011(5): 5-11.
|
[5] |
MA Cheng-rong.
Global robust exponential stability of high-order cellular neural networks with S-type distributed delays
[J]. Journal of East China Normal University(Natural Sc, 2011, 2011(5): 12-20.
|
[6] |
YUAN Xiu-hua.
On the crossing numbers of K2,3 V C n
[J]. Journal of East China Normal University(Natural Sc, 2011, 2011(5): 21-24.
|
[7] |
ZHEN Li-jun, ZHANG Xing-yong, NIU Cheng-hu, LI Wei.
Numerical method of financial product pricing linked to gold
[J]. Journal of East China Normal University(Natural Sc, 2011, 2011(5): 25-32.
|
[8] |
FANG Zhi-miao, WANG Li-na.
On the Holder continuity of generalized vector equilibrium problems
[J]. Journal of East China Normal University(Natural Sc, 2011, 2011(5): 33-41.
|
[9] |
ZHANG Yu, CHEN Tao, XU Yan-dong.
Minimax inequalities for vector-valued mappings
[J]. Journal of East China Normal University(Natural Sc, 2011, 2011(5): 42-48.
|
[10] |
WU Li-meng, NI Ming-kang, LU Hai-bo, ZHENG Yan.
Asymptotic solution for a class of impulsive differential equations
[J]. Journal of East China Normal University(Natural Sc, 2011, 2011(5): 60-65.
|
[11] |
LU Yan-qiong, GAO Cheng-hua.
Existence of positive solutions of second-order discrete Neumann boundary value problems with variable coefficients
[J]. Journal of East China Normal University(Natural Sc, 2011, 2011(5): 66-72,102.
|
[12] |
CAI Jiang-tao.
H-oscillation of a class of second-order vector neutral partial differential equations with damped terms
[J]. Journal of East China Normal University(Natural Sc, 2011, 2011(5): 73-78.
|
[13] |
CHEN Zi-gao.
Existence of multiple solutions for singular elliptic equations involving critical exponents with Neumann boundary condition
[J]. Journal of East China Normal University(Natural Sc, 2011, 2011(5): 79-87.
|
[14] |
LI Chang-wen, HU Bin.
U-supplemented subgroups and p-nilpotency of finite groups
[J]. Journal of East China Normal University(Natural Sc, 2011, 2011(5): 88-92.
|
[15] |
YAN Qian-qian.
Leibniz algebras defined by tensor product of Lie algebras
[J]. Journal of East China Normal University(Natural Sc, 2011, 2011(5): 93-102.
|